# SDR SWAA2022032875677

- Difficulty date: February 19, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BETWEEN BS294.5 TO BS303.9 AND STR 16L AT PASSENGER CABIN 2022-98484 / [01] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC600D S/N 210138103 DUE DATE 05-MAR-22.;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] TOOLS USED: PORTA PACK PLUS: P/N: UL100.20.120.1; S/N: 10020UL2078; DUE DATE: 12-OCT-22; MULTIMETER: P/N: 2217-20; S/N: B83B914290482; DUE DATE: 10-NOV-22 AND THERMOMETER: P/N: FLUKE63; S/N: 31330088; DUE DATE: 18-MAY-22.;[04] PERFORMED REPAIR WEB INTERCOSTAL LOCATED BETWEEN BS294.5 TO BS303.9 AND STR 16L AT PASSENGER CABIN IAW EA # 22-153-00664 (TTG8Q00BDCGA) AND EA # 22-153-00664-WIP1 (TTG8Q00B56KV) SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED REPAIR WEB INTERCOSTAL LOCATED BETWEEN BS294.5 TO BS303.9 AND STR 16L AT PASSENGER CABIN IAW EA # 22-153-00664 (TTG8Q00BDCGA) AND EA # 22-153-00664-WIP1 (TTG8Q00B56KV) SEE INDIVIDUAL SIGN OFF BELOW. RII ACCOMPLISHED
